# SDR 2002UALA00690

- Difficulty date: April 9, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 20,407 hours, 2,484 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING OVERWING EMERGENCY EXIT LIGHTS INOP AT 4 POSITIONS.
